# SDR ASAA9680023

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Part number: 38420723
- Condition: Failed
- Location: Aux Power Unit
- Stage of operation: TX
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

SEA - DURING TAXI TO GATE AFTER LANDING OF FLT 85 - CREW REPORTED THE AIRBORNE AUXILIARY POWER UNIT SHUTDOWN.  THE AIRBORNE AUXILIARY POWER UNIT HAD TURBINE WHEEL MATERIAL FAILURE WHICH RESULTED IN PIECES PENETRATING THE PLENUM.  THERE WAS NO DAMAGE TO THE ENCLOSURE OR TO THE AIRCRAFT STRUCTURE.  REPLACED THE AIRBORNE AUXILIARY POWER UNIT AND OPERATED NORMALLY.  (M)
